# SDR SIMA20250111001

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 38,644 hours, 28,527 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Pitch Control
- Condition: Failed
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE SHORTLY BEFORE DESCENT THE PITCH TRIM FAILURE INDICATION BECAME INVALID. NEVER RETURNED REST OF FLIGHT. DECLARED EMERGENCY. FLIGHT CREW PLACARDED PITCH TRIM POSITION INDICATION ON EICAS. MEL: 27-13 AUTH: 715187 PIC: 715187. RAR H-ACE IAW AMM 27-43-01. OPC GOOD. MEL ITEM RESTORED.
